# SDR UPS02438065

- Difficulty date: April 17, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: FOUND NUMEROUS BURNT AND PITTED FASTENERS ON RT SIDE OF FUSELAGE AT STA 140 AT ABOUT 4 O'CLOCK TO 6 O'CLOCK POSITION COUNTING AFT TO STA 2240.  REMOVED DAMAGED FASTENERS PER 53-30-03, EDDIE CURRENT INSPECTION FOUND 3 SMALL CRACKS AT 3 SEPARATE FASTENERS.
